About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 285492, 1 page
http://dx.doi.org/10.1155/2014/285492
Editorial

Generalized Differential and Integral Equations

1University of Santiago de Compostela, 15782 Santiago de Compostela, Spain
2Belmont University, Nashville, TN 37212, USA
3University of Sao Paulo, Campus de Sao Carlos, 13560-970 Sao Carlos, Brazil

Received 12 December 2013; Accepted 12 December 2013; Published 13 February 2014

Copyright © 2014 Rodrigo López Pouso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rodrigo López Pouso, Daniel C. Biles, and Márcia Federson, “Generalized Differential and Integral Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 285492, 1 pages, 2014. doi:10.1155/2014/285492